Nagoya Mathematical Journal

A generalization of the almost zero theory

R. Sridharan

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 14 (1959), 85-93.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118800142

Mathematical Reviews number (MathSciNet)
MR0107663

Zentralblatt MATH identifier
0095.02601

Subjects
Primary: 18.00

Citation

Sridharan, R. A generalization of the almost zero theory. Nagoya Math. J. 14 (1959), 85--93. https://projecteuclid.org/euclid.nmj/1118800142


Export citation

References

  • [1] H. Cartan and S. Eilenberg, Homological algebra, Princeton, 1956.
  • [2] B. Eckmann, On complexes over a ring and restricted cohomology groups, Proc.Nat. Acad. Sci. 33 (1947), 275-281.
  • [3] S. Eilenberg and T. Nakayama, On the dimension of modules and algebras II, Nagoya Math. Jour., 9 (1955), 1-16.
  • [4] S. Eilenberg, A. Rosenberg and D. Zelinsky, On the dimension of modules and algebras VIII, Nagoya Math. Jour., 12 (1957), 71-93.
  • [5] G. Hochschild, Relative Homoloical Algebra, Trans. Amer. Math. Soc, 82 (1956), 246- 269.
  • [6] N. Jacobson, Stucture of Rings, A.M.S. Colloq. publns.,(1956). Tata Institute of FundamentalResearch Bombay 1